Share This Article:

On an Operator Preserving Inequalities between Polynomials

Abstract Full-Text HTML XML Download Download as PDF (Size:212KB) PP. 557-563
DOI: 10.4236/am.2012.36085    4,142 Downloads   6,273 Views   Citations


Let be the class of polynomials of degree n and a family of operators that map into itself. For , we investigate the dependence of on the maximum modulus of on for arbitrary real or complex numbers , with , and , and present certain sharp operator preserving inequalities between polynomials.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

N. Rather, M. Shah and M. Mir, "On an Operator Preserving Inequalities between Polynomials," Applied Mathematics, Vol. 3 No. 6, 2012, pp. 557-563. doi: 10.4236/am.2012.36085.


[1] G. V. Milovanovic, D. S. Mitrinovic and Th. M. Rassias, “Topics in Polynomials: Extremal Properties, Inequalities, Zeros,” World scientific Publishing Co., Singapore, 1994.
[2] Q. I. Rahman and G. Schmessier, “Analytic theory of polynomials,” Claredon Press, Oxford,2002.
[3] A. C. Schaffer, “Inequalities of A. Markoff and S. Bernstein for Polynomials and Related Functions,” Bulletin of the American Mathematical Society, Vol. 47, No. 2, 1941, pp. 565-579. doi:10.1090/S0002-9904-1941-07510-5
[4] M. Riesz, “Uber Einen Satz des Herrn Serge Bernstein,” Acta Mathematica, Vol. 40, 1916, pp. 337-347. doi:10.1007/BF02418550
[5] G. Pólya and G. Szeg?, “Aufgaben und Lehrs?tze aus der Analysis,” Springer-Verlag, Berlin, 1925.
[6] P. D. Lax, “Proof of a Conjecture of P. Erd?s on the Derivative of a Polynomial,” Bulletin of the American Mathematical Society, Vol. 50, No. 8, 1944, pp. 509-513. doi:10.1090/S0002-9904-1944-08177-9
[7] N. C. Ankeny and T. J. Rivlin, “On a theorm of S. Bernstein,” Pacific Journal of Mathematics, Vol. 5, 1955, pp. 849-852.
[8] A. Aziz and N. A. Rather, “On an Inequality of S. Bernstein and Gauss-Lucas Theorem,” Analytic and Geometriv Inequalities, Kluwer Academic Pub., Dordrecht, 1999, 29-35. doi:10.1007/978-94-011-4577-0_3
[9] Q. I. Rahman, “Functions of Exponential Type,” Transactions of the American Mathematical Society, Vol. 135, 1969, pp. 295-309. doi:10.1090/S0002-9947-1969-0232938-X
[10] E. B. Saff and T. Sheil-Small, “Coefficient and Integral Mean Estimates for Algebraic and Trigonometric Polynomials with Restricted Zeros,” Journal of the London Mathematical Society, Vol. 9, No. 2, 1975, pp. 16-22
[11] M. Marden, “Geometry of Polynomials,” Surveys in Mathematics, No. 3, 1949.

comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.